Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

20 Publications


2022 | Preprint | IST-REx-ID: 10788 | OA
F. A. Wilsch, “Integral points of bounded height on a certain toric variety,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 9364 | OA
D. Bonolis, “On the size of the maximum of incomplete Kloosterman sums,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 172, no. 3. Cambridge University Press, pp. 563–590, 2022.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11636
P. Kmentt and A. L. Shute, “The Bertini irreducibility theorem for higher codimensional slices,” Finite Fields and their Applications, vol. 83, no. 10. Elsevier, 2022.
View | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10765 | OA
Y. Cao and Z. Huang, “Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics,” Advances in Mathematics, vol. 398, no. 3. Elsevier, 2022.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10711 | OA
P. Autissier, D. Bonolis, and Y. Lamzouri, “The distribution of the maximum of partial sums of Kloosterman sums and other trace functions,” Compositio Mathematica, vol. 157, no. 7. Cambridge University Press, pp. 1610–1651, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 8742 | OA
T. D. Browning and R. Heath-Brown, “The geometric sieve for quadrics,” Forum Mathematicum, vol. 33, no. 1. De Gruyter, pp. 147–165, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
F. A. Wilsch, “Integral points of bounded height on a log Fano threefold,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
T. D. Browning, T. Horesh, and F. A. Wilsch, “Equidistribution and freeness on Grassmannians,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9260 | OA
T. D. Browning and S. Yamagishi, “Arithmetic of higher-dimensional orbifolds and a mixed Waring problem,” Mathematische Zeitschrift, vol. 299. Springer Nature, pp. 1071–1101, 2021.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 10018 | OA
U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Book | IST-REx-ID: 10415
T. D. Browning, Cubic Forms and the Circle Method, vol. 343. Cham: Springer Nature, 2021.
View | DOI
 

2020 | Journal Article | IST-REx-ID: 177 | OA
T. D. Browning and W. Sawin, “A geometric version of the circle method,” Annals of Mathematics, vol. 191, no. 3. Princeton University, pp. 893–948, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
T. D. Browning and R. Heath Brown, “Density of rational points on a quadric bundle in ℙ3×ℙ3,” Duke Mathematical Journal, vol. 169, no. 16. Project Euclid, pp. 3099–3165, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 8682 | OA
T. D. Browning, P. L. Boudec, and W. Sawin, “The Hasse principle for random Fano hypersurfaces,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9007 | OA
T. D. Browning and W. Sawin, “Free rational points on smooth hypersurfaces,” Commentarii Mathematici Helvetici, vol. 95, no. 4. European Mathematical Society, pp. 635–659, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 10874 | OA
S. Ionica et al., “Modular invariants for genus 3 hyperelliptic curves,” Research in Number Theory, vol. 5. Springer Nature, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8. American Mathematical Society, pp. 5757–5785, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310 | OA
T. D. Browning and L. Q. Hu, “Counting rational points on biquadratic hypersurfaces,” Advances in Mathematics, vol. 349. Elsevier, pp. 920–940, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620 | OA
R. De La Bretèche, K. N. Destagnol, J. Liu, J. Wu, and Y. Zhao, “On a certain non-split cubic surface,” Science China Mathematics, vol. 62, no. 12. Springer, pp. 2435–2446, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6835 | OA
K. N. Destagnol and E. Sofos, “Rational points and prime values of polynomials in moderately many variables,” Bulletin des Sciences Mathematiques, vol. 156, no. 11. Elsevier, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications